# SDR SWIA201438849

- Difficulty date: July 10, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 14,095 hours, 8,013 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE LOWER BULKHEAD WEB AT BS 280, LBL 12 HAS CORROSION.  C-CHECK, REPLACED LT SIDE LOWER BULKHEAD WEB IAW REO.
